# SDR ASAA2018020523458

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U3
- Condition: Damaged
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE UPPER AND LOWER SURFACES OF THE BS 277 - 294, BL0, FLOOR SUPPORT.   ACFT  GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 141A5400, AND SRM 51-40-02.
